# SDR USAA010415

- Difficulty date: March 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1510434
- Condition: Corroded
- Location: Fuselage
- Part time: 32,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL CORRODED 1 INCH BY 12 INCHES, AFT CARGO DOOR OPENING C-CHANNEL LOWER THRESHOLD.  REPLACED CHANNEL WITH NEW PART.  CORROSION LEVEL 1, TASK NR C53-202-1. (M)
